It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: question about fluctuatioin TSH

Re: question about fluctuatioin TSH

[ Back to Messages ]

Message

Posted by Susan on August 24, 2000 at 23:41:25:

In Reply to: question about fluctuatioin TSH posted by Lynne W on August 19, 2000 at 00:41:47:

: HI all,
: haven't been here in a while as I've been so busy and things were going so well for me physically. That is till a few weeks ago.
: I had RAI done in December. went hypo in February with a TSh of 85. started 88mcg of synthroid and 5 weeks later started feeling really good, one week after that my TSH was 1.51.
: Things have been going well since then except for the hair loss that started about when I started the synthroid. I had a TSH test a few weeks later and it had moved up to 2.74. I had a physical a few weeks ago and at the time was feeling great, but the doc ran a TSH just in case and it came back at 4.83. The day I got the results I started feeling the usual hypo symptoms. you know the ones you never forget. Tiredness that is not relieved by lots of sleep and being able to nap at any given moment. I told the nurse and she poo poohed me. I called a few times and the doc would not run another test, since it was still in the normal range and she didn't think it could move up that fast. Well, I finally talked them into it 4 days later and my TSH was 15.
: My synthroid dosage was increased to .1 and it's been 11 days so far. I'm feeling better, but not 100%.
: My question is, what would make my levels do this after getting stabilized. Why would they go up so darn high when they stayed normal for like 4 or 5 months. I started drinking alot of coffee, with milk and did some painting in the house. I also take paxil in the morning with my synthroid. My prenatal vitamins Idon't take till at least 4 hours after the synthroid. Could it be one of these things, or does this happen quite often? should I expect it to happen again in the near future? Just wondering as I'm trying to get pregnant and don't want to screw things up
: Sorry this is so long and thanks
: Lynne W

Lynne: I can tell you calcum and Iorn can effect the absorbtion of synthoid. If you had added this to your diet recently that could have caused a problem. I don't know about Paxil though. I assume you have been taking it for a while and your Dr knows you take it with your synthroid? Have you changed your diet? Or could you be pregnant? I was pregnant w/in 5 mo so my sythroid dosage changed a lot in the 1st year.

Susan


Follow Ups




All times are GMT -7. The time now is 12:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!